Translator Disclaimer
December 2012 A Simple Proof of the Functional Relation for the Lerch Type Tornheim Double Zeta Function
Takashi NAKAMURA
Tokyo J. Math. 35(2): 333-337 (December 2012). DOI: 10.3836/tjm/1358951322

Abstract

In this paper, we give a simple proof of the functional relation for the Lerch type Tornheim double zeta function. By using it, we obtain simple proofs of some explicit evaluation formulas for double $L$-values.

Citation

Download Citation

Takashi NAKAMURA. "A Simple Proof of the Functional Relation for the Lerch Type Tornheim Double Zeta Function." Tokyo J. Math. 35 (2) 333 - 337, December 2012. https://doi.org/10.3836/tjm/1358951322

Information

Published: December 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1276.11143
MathSciNet: MR3058710
Digital Object Identifier: 10.3836/tjm/1358951322

Subjects:
Primary: 11M32

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.35 • No. 2 • December 2012
Back to Top